Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 80, NWS Shreveport, LA

October 13, 2009Camp County, Upshur County, Texas

NWS Shreveport, LA issued this flash flood warning at Oct 13, 2009, 10:58 AM CDT for Camp County, Upshur County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2009, 10:58 AM CDT (15:58 UTC)
Expired
Oct 13, 2009, 2:00 PM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Camp County, TX, Upshur County, TX

The radar

The Shreveport radar (KSHV), 112 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 12:15 PM CDTFLASH FLOODGilmer, TXSEVERAL ROADS ACROSS THE NORTHERN HALF OF UPSHUR COUNTY UNDER WATER
Oct 13, 12:15 PM CDTFLASH FLOODPittsburg, TXNUMEROUS ROADS IN CAMP COUNTY UNDER WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 77 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 4.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2009-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 567 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2009-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
567 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 131558
FFWSHV
TXC063-459-131900-
/O.NEW.KSHV.FF.W.0080.091013T1558Z-091013T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1058 AM CDT TUE OCT 13 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CAMP COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...PITTSBURG...LEESBURG...
  UPSHUR COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF GILMER...

* UNTIL 200 PM CDT

* AT 1055 AM CDT...VERY HEAVY RAIN CONTINUES OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWSOME...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3301 9515 3304 9512 3308 9504 3308 9495
      3302 9488 3298 9480 3288 9470 3266 9470
      3266 9476 3259 9483 3254 9498 3255 9509
      3255 9514

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 3:30 AM CDT, 7 hours 28 minutes earlier.

Area forecast discussion, Oct 13, 3:30 AM CDT, 7 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
330 AM CDT TUE OCT 13 2009

.DISCUSSION...
WATER VAPOR AND SHORT TERM PROGS INDICATING A WEAK DISTURBANCE
MOVING OUT OF THE TX HILL COUNTRY AND INTO THE MIDDLE RED RIVER
VALLEY TODAY. ALREADY STARTING TO SEE THE RESULTS OF THIS ALONG
WITH ISENTROPIC LIFT HELPING TO GENERATE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS...MAINLY JUST TO OUR WEST BUT COVERAGE IS
INCREASING ACROSS THE FOUR STATE REGION AS I SPEAK. EVENING SHIFT
COVERED THE REGION ALONG AND NORTH OF THE I-20 CORRIDOR IN A FLASH
FLOOD WATCH AND THIS WAS A GOOD CALL. WIDESPREAD ONE TO THREE
INCHES OF RAIN WERE RECORDED ACROSS THIS REGION SUNDAY NIGHT INTO
MONDAY AND WE COULD EASILY SEE ANOTHER TWO TO FOUR INCHES WITH
THIS SYSTEM THROUGH TONIGHT. COVERAGE WILL BE WIDESPREAD TODAY SO
CATEGORICAL POPS WILL WORK AREAWIDE. NOT SAYING THAT AREAS SOUTH
OF THE CORRIDOR COULD NOT SEE BRIEF HEAVY RAINFALL TODAY BUT THOSE
AREAS CAN SEE MORE APPRECIABLE RAINFALL WITHOUT SEEING TOO MUCH IN
THE WAY OF FLASH FLOODING.

WEAK WARM FRONT REMAINS ACROSS SE TX INTO SW AND S LA THIS MORNING
EVEN THOUGH WE ARE SEEING 70 DEWPOINTS NOW INTO DEEP EAST TEXAS.
THIS BOUNDARY WILL CONTINUE TO COME NORTH TODAY AND SHOULD RESIDE
SOMEWHERE JUST SOUTH OF THE 1-20 CORRIDOR THIS AFTERNOON...THUS
FOCUSING THE MORE INTENSE RAINFALL ALONG AND NORTH OF THE
BOUNDARY AS THE SHORTWAVE ARRIVES. KEPT HIGH POPS GOING THIS
EVENING EVEN THOUGH WE COULD SEE THE RAIN BEGIN TAPERING OFF FROM
WEST TO EAST AFTER MIDNIGHT. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ONCE AGAIN FOR WEDNESDAY BUT THIS TIME MAINLY TO THE
SOUTH OF THE I-20 CORRIDOR AND THEN WE SHIFT FOCUS BACK TO THE
NORTHWEST WITH THE APPROACH OF A FRONTAL BOUNDARY.

ALL OF THE REGION SHOULD BE WELL INTO THE WARM SECTOR BY LATE
WEDNESDAY INTO WEDNESDAY NIGHT. THERE WILL BE A CONDITIONAL CHANCE
FOR STRONG TO SEVERE THUNDERSTORMS WEDNESDAY NIGHT WITH THE KEY
WORD BEING CONDITIONAL AS A STRONG CAPPING INVERSION COULD INHIBIT
SURFACE BASED THUNDERSTORMS. FEEL LIKE WITH THE APPROACH OF THE
SHORTWAVE...WE WILL SEE A BROKEN LINE OF STRONG THUNDERSTORMS
DURING THE NIGHT WEDNESDAY APPROACHING FROM THE NORTHWEST AND
THUS...ADDED THIS POSSIBILITY TO THE GRIDS.

SOME TIMING DIFFERENCES CONCERNING THE FRONTAL PLACEMENT FOR
THURSDAY AND THIS IS WHERE THE FORECAST GETS TRICKY. STRONG
PRESSURE GRADIENT...COLD AIR ADVECTION SHOULD FOLLOW THE FRONT AND
FOR THAT REASON...HAVE UNDERCUT MAVMOS TEMPS CONSIDERABLY FOR
DAYTIME HIGHS ON THURSDAY. LOOK FOR HIGHS ON THURSDAY TO LIKELY BE
REACHED EARLY IN THE MORNING ACROSS OUR WESTERN ZONES WITH FALLING
TEMPERATURES THROUGH THE DAY AND INCREASING NORTHWEST WINDS. THE
NAM IS SUPPORTIVE OF COLD AIR STRATUS CLOUDS AND PATCHY DRIZZLE IN
THE WAKE OF THE FRONT FOR THURSDAY NIGHT INTO FRIDAY AND HAD TO
ACCOUNT FOR THIS IN THE TEMPERATURE DEPARTMENT AS WELL. HOPEFULLY
WE WILL SEE THE SUN BY SATURDAY WITH COOL MORNINGS AND REBOUNDING
DAYTIME HIGHS FOR THE WEEKEND BUT NOT TO THE EXTENT OF THE 00Z MEX
MOS TEMPS SO AGAIN...UNDERCUT THESE NUMBERS.

PRELIMS TO FOLLOW...13.

&&

.AVIATION...
IFR AND LIFR CIGS AND REDUCED VSBYS THAT ARE OBSERVED THIS MORNING
WILL CONTINUE THROUGH MUCH OF THE TAF PERIOD. A WARM FRONT DRAPED
JUST TO THE SOUTH OF THE FOUR STATE REGION WILL REMAIN NEARLY
STATIONARY OVER THE NEXT FEW HOURS. IT MAY DRIFT NORTH A BIT THROUGH
THE DAY.  THIS WILL COMBINE WITH AN UPPER DISTURBANCE THAT WILL PAST
THROUGH THE AREA TODAY TO BRING MORE WIDESPREAD SHRA AND POSSIBLY A
FEW ISOLATED TSRA EARLY THIS MORNING THROUGH AT LEAST THIS EVENING.
LOCATIONS ACROSS EAST TEXAS HAVE BEGUN TO SEE THIS ACTIVITY...AND
THIS SHOULD SPREAD EAST ACROSS THE REMAINDER OF THE FOUR STATE
REGION THROUGH THE REMAINDER OF THE NIGHT AND TOWARD SUNRISE.  CIGS
ARE EXPECTED TO SLIGHTLY IMPROVE DURING THE AFTERNOON...GIVING IFR
TO MVFR CIGS THROUGH THE AFTERNOON AND EARLY EVENING WITH THIS SHRA
ACTIVITY. VSBYS ARE EXPECTED TO REMAIN AROUND MVFR AS WELL. THE SHRA
ACTIVITY IS EXPECTED TO BEGIN TO SLOWLY DIE DOWN FROM WEST TO EAST
THIS EVENING INTO THE EARLY OVERNIGHT HOURS.  THIS SHOULD GIVE MORE
ISOLATED TO SCATTERED ACTIVITY FOR EARLY WEDNESDAY MORNING. CIGS AND
VSBYS WILL AGAIN DROP BY 06Z TO GIVE RETURNING IFR/LIFR CIGS FOR THE
EARLY MORNING HOURS WEDNESDAY. OTHERWISE WINDS WILL BE OUT OF THE
EAST THIS MORNING...TRANSITIONING TO THE SOUTH FOR AREAS SOUTH OF
THE WARM FRONT TODAY.  EXPECT WIND SPEEDS TO REMAIN BETWEEN 5-10 KTS
DURING THE PEAK OF THE DAY...WITH WEAKER SPEEDS DURING THE EVENING
AND OVERNIGHT PERIODS. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  76  71  79  70  74 / 100  80  60  60  60
MLU  76  71  78  67  75 / 100  80  70  50  60
DEQ  67  61  73  61  64 / 100  80  40  70  60
TXK  67  63  74  65  67 / 100  80  50  70  60
ELD  71  64  74  64  69 / 100  80  60  60  60
TYR  74  69  83  69  70 / 100  80  50  60  60
GGG  75  69  81  70  72 / 100  80  50  60  60
LFK  81  74  85  71  76 / 100  70  60  40  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     LAZ001>006-012>014.

OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     OKZ077.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138.

&&

13/22
Hazardous weather outlook, Oct 13, 4:22 AM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
422 AM CDT TUE OCT 13 2009

ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-131700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-RED RIVER-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-
422 AM CDT TUE OCT 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH HAS BEEN POSTED FOR THE REGION THROUGH 700 PM
THIS EVENING. SHOWERS AND THUNDERSTORMS WILL BE QUITE NUMEROUS
THROUGH THIS EVENING WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL
AMOUNTS ACROSS THE REGION. EXPECT WIDESPREAD TWO TO THREE INCHES
OF RAIN WITH ISOLATED TOTALS OF FOUR TO FIVE INCHES POSSIBLE
THROUGH THIS EVENING ACROSS THE REGION. AREA CREEKS...BAYOUS AND
RESERVOIRS REMAIN NEAR TO ABOVE BANK FULL ACROSS THE REGION WITH
SEVERAL RIVER FLOOD WARNINGS ALREADY IN EFFECT ACROSS THE REGION.
THE ADDITIONAL HEAVY RAINFALL TODAY WILL ONLY COMPOUND THE FLOOD
THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
HIGH RAIN CHANCES WILL CONTINUE THROUGH AT LEAST THURSDAY MORNING
ACROSS THE REGION. THERE WILL BE A CONDITIONAL THREAT FOR STRONG
TO SEVERE THUNDERSTORMS WEDNESDAY EVENING AND THROUGH THE
OVERNIGHT HOURS INTO THURSDAY. A SHORTWAVE WILL BE APPROACHING
THE REGION FROM THE NORTHWEST ALONG WITH A STRONG COLD FRONT.
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF
THE FRONTAL BOUNDARY IF WARM AIR SLIGHTLY ABOVE THE SURFACE CAN BE
OVERCOME. THIS WILL CONTINUE TO BE CLOSELY MONITORED THROUGH THE
DAY TODAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR RAINFALL
AMOUNTS IN THEIR LOCAL AREAS AND ONCE HEAVY RAIN DEVELOPS...RESPONDERS
MAY BE NEEDED TO HELP ASSIST WITH FLOODING CONCERNS ACROSS THEIR
COUNTY AND PARISH.

LAZ010-011-017>022-TXZ149>153-165>167-131700-
DE SOTO-RED RIVER-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
422 AM CDT TUE OCT 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP LATER
TODAY ACROSS THE REGION...SOME OF WHICH COULD PRODUCE LOCALLY
HEAVY RAINFALL. WHILE HEAVY RAINFALL WOULD BE BRIEF IN
NATURE...FLOOD PRODUCING RAINFALL SHOULD REMAIN NORTH OF THE
REGION TODAY INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE A POSSIBILITY
THROUGH AT LEAST THURSDAY ACROSS THE REGION. SOME STORMS COULD BE
STRONG TO SEVERE DURING THE DAY THURSDAY AS A COLD FRONT
APPROACHES FROM THE NORTHWEST. HIS WILL CONTINUE TO BE CLOSELY
MONITORED THROUGH THE DAY TODAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
EMERGENCY MANAGEMENT AND SPOTTER PERSONNEL SHOULD NOT BE NEEDED
ACROSS THE REGION TODAY THROUGH TONIGHT. HOWEVER...BE MINDFUL OF
THE HIGH PROBABILITY OF THUNDERSTORMS TODAY AND BE PREPARED JUST
IN CASE HIGH WATER IS REPORTED ACROSS YOUR COUNTY OR PARISH.

13

In the hours before

Local storm report, Oct 13, 9:52 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
952 AM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     FLASH FLOOD      TEXARKANA               33.45N 94.02W
10/13/2009                   MILLER             AR   LAW ENFORCEMENT

            MILLER COUNTY ROADS 19...43...AND 215 ARE UNDER WATER OR
            WASHED OUT

&&

12
Local storm report, Oct 13, 10:58 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1058 AM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     FLASH FLOOD      TEXARKANA               33.45N 94.02W
10/13/2009                   MILLER             AR   EMERGENCY MNGR

            WIDESPREAD FLOODING IN THE CITY OF TEXARKANA

1033 AM     FLASH FLOOD      TEXARKANA               33.45N 94.02W
10/13/2009                   MILLER             AR   EMERGENCY MNGR

            WATER IN HOMES IN LIBERTY-EYLEAU AREA

&&

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 10:44 PM CDTFlash Flood WatchSHVBowie, Camp, Cass, Cherokee, Franklin, Gregg and 10 more29 hr
Oct 13, 8:52 AM CDTAreal Flood AdvisorySHVBowie, Camp, Cass, Morris, Red River, Titus3 hr
Oct 13, 8:54 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk32 days
Oct 13, 9:41 AM CDTFlash Flood WarningSHVBowie7 hr
Oct 13, 10:08 AM CDTFlash Flood WarningSHVBowie, Cass, Franklin, Morris, Red River, Titus3 hr
Oct 13, 10:10 AM CDTFlash Flood WarningSHVSmith, Wood3 hr
Oct 13, 10:33 AM CDTRiver Flood WarningSHVBowie, Red River15 hr
Oct 13, 11:26 AM CDTRiver Flood WarningSHVCamp, Morris, Titus8 days
Oct 13, 11:51 AM CDTRiver Flood WarningSHVCass, Harrison, Marion27 days
Oct 13, 12:24 PM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur8 days
Oct 13, 12:51 PM CDTFlash Flood WarningSHVBowie, Cass, Franklin, Morris, Red River, Titus3 hr
Oct 13, 1:26 PM CDTFlash Flood WarningSHVHarrison, Marion4 hr
Oct 13, 1:59 PM CDTFlash Flood WarningSHVSmith, Wood4 hr
Oct 13, 2:38 PM CDTFlash Flood WarningSHVCamp, Franklin, Gregg, Smith, Upshur4 hr
Oct 13, 3:39 PM CDTAreal Flood AdvisorySHVCherokee, Harrison, Nacogdoches, Panola, Rusk, Sabine and 3 more111 min
Oct 13, 3:56 PM CDTFlash Flood WarningSHVBowie, Cass, Franklin, Morris, Red River, Titus2 hr
Oct 13, 4:37 PM CDTFlash Flood WarningSHVBowie3 hr
Oct 13, 4:52 PM CDTFlash Flood WarningSHVHarrison, Panola, Shelby38 min
Oct 13, 5:31 PM CDTFlash Flood WarningSHVHarrison, Marion, Panola, Sabine, Shelby3 hr
Oct 13, 5:56 PM CDTAreal Flood AdvisorySHVAngelina, Cherokee, Nacogdoches, Rusk, Smith3 hr
Oct 13, 6:13 PM CDTAreal Flood AdvisorySHVBowie, Cass, Franklin, Morris, Red River, Titus2 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.